Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Masturbation
    avatar
    An_249539 posted:
    is it possible to masturbate to much? Also, i use baby oil when i do, and i have been noticing "skin tags" growing on the inner part of my thighs, right where my legs meet my pelvis, whats that about? I have big muscular legs and they rub together when i walk, could that be it?
    Reply
     
    avatar
    davedsel57 responded:
    Hello.

    You are doing it too much if it causes physical pain, or you become obsessed and do that instead of any other activity. For example, if you stay home to masturbate that is too much. Also, if you get accustomed to having an orgasm only this way it may be a bit of an adjustment when you have sex with a woman as it is different.

    Here is a link to a good article about skin tags in the WebMD Skin Problems & Treatments Health Center: http://www.webmd.com/skin-problems-and-treatments/guide/moles-freckles-skin-tags

    For treatment you will probably need to see your primary doctor and/or a dermatologist.
    Click on my user name or avatar picture to read my story.

    Blessings,

    -Dave


    Helpful Tips

    Be the first to post a Tip!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.